Then it keeps getting worse

6,409 pictures in Accutane (isotretinoin) logs

Then it keeps getting worse

Sign in to follow this  
Followers 0

Taken yesterday. Mar.11, 2007

My left side of my face used to be clear...right now...CYSTS!!!

I'm wondering why the creams and antibiotic made my face worse???

:S some are healing..some are still forming....

*SIGH*...


  Report Picture
Sign in to follow this  
Followers 0

Photo Information

2 Comments

Ray!!! u didn't show us ur pic lol but I found ur gallery thanks for ruairi hahah, you're too cute for wordsss!

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now